# SDR 20000619AP017

- Difficulty date: March 29, 2000
- Submitted: June 5, 2000
- Operation: Air carrier
- Aircraft: N527PC
- Make and model: Boeing 727172C
- Aircraft serial: 19665
- System (JASC): 2610 · Detection System
- Part: Fire Loop
- Part number: 1825280037525
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT 616 - STL-MCI, NR 2 ENGINE DETECTOR CIRCUIT GROUND AMBER LIGHT CAME ON IN FLIGHT ON P-6 PANEL.  DEFERRED IN MCI, CLEARED IN MCI.  REPLACED NR 2 ENGINE FIRE DTECTION LOOP, CLAMPS ON FIRE LOOP.  (M)
